# SDR ZZDA2011809

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 32664
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT CORNER L1 DOOR DOUBLER, CRACKED.  ACCOMPLISHED L1 DOOR DOUBLER REPLACEMENT PER B737 SRM 52-00-01 AND EA 37-52-02345B.
